Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 54, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 8, 2012, 7:00 PM EDT for Marion County, Putnam County, Florida. It was in force for 45 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2012, 7:00 PM EDT (23:00 UTC)
- Expired
- May 8, 2012, 7:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Marion County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 103 km from the middle of the area, began a volume at 23:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 7:05 PM EDT | TSTM WND DMG | Nne Orange Springs, FL | A CONVENIENT STORE ALONG U.S. HIGHWAY 315 REPORTED THAT THERE WERE NUMEROUS TREE LIMBS DOWN. THE TIME GIVEN WAS BASED ON RADAR. |
| May 8, 7:25 PM EDT | TSTM WND GST 60 | 1 Ne Interlachen, FL | THE INTERLACHEN FIRE DEPARTMENT REPORTED WIND GUSTS ESTIMATED AT 50 TO 60 MPH. THE TIME GIVEN WAS BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 11.0 hours before the alert went out and 105 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 448 J/kg
- Mixed-layer CIN
- -23 J/kg
- Mixed-layer LCL
- 615 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -3 m²/s²
- 0-3 km storm-relative helicity
- -5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
480
WUUS52 KJAX 082300
SVRJAX
FLC083-107-082345-
/O.NEW.KJAX.SV.W.0054.120508T2300Z-120508T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
700 PM EDT TUE MAY 8 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WESTERN PUTNAM COUNTY IN NORTHEAST FLORIDA
EXTREME NORTHERN MARION COUNTY IN NORTHERN FLORIDA
* UNTIL 745 PM EDT
* AT 700 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR ORANGE SPRINGS...OR 7 MILES SOUTHWEST OF
INTERLACHEN...AND MOVING NORTHEAST AT 10 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INTERLACHEN AND HOLLISTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2957 8206 2961 8205 2975 8183 2954 8170
2946 8203
TIME...MOT...LOC 2300Z 242DEG 7KT 2955 8197
$$
TRABERT4 follow-up statements
246
WWUS52 KJAX 082315
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
715 PM EDT TUE MAY 8 2012
FLC083-107-082345-
/O.CON.KJAX.SV.W.0054.000000T0000Z-120508T2345Z/
PUTNAM FL-MARION FL-
715 PM EDT TUE MAY 8 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR EXTREME NORTHERN MARION AND CENTRAL PUTNAM COUNTIES...
AT 716 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
JOHNSON...OR NEAR INTERLACHEN...MOVING NORTHEAST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
INTERLACHEN...MANNVILLE AND HOLLISTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2958 8206 2960 8204 2962 8202 2975 8183
2954 8170 2947 8199
TIME...MOT...LOC 2316Z 242DEG 7KT 2956 8194
$$
TRABERT690 WWUS52 KJAX 082329 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 729 PM EDT TUE MAY 8 2012 FLC083-107-082345- /O.CON.KJAX.SV.W.0054.000000T0000Z-120508T2345Z/ PUTNAM FL-MARION FL- 729 PM EDT TUE MAY 8 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR EXTREME NORTHERN MARION AND CENTRAL PUTNAM COUNTIES... AT 730 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR JOHNSON...OR NEAR INTERLACHEN...MOVING NORTHEAST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANNVILLE...INTERLACHEN AND HOLLISTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2960 8200 2975 8183 2954 8170 2948 8194 TIME...MOT...LOC 2330Z 242DEG 7KT 2957 8191 $$ TRABERT
358 WWUS52 KJAX 082337 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 737 PM EDT TUE MAY 8 2012 FLC083-107-082345- /O.CON.KJAX.SV.W.0054.000000T0000Z-120508T2345Z/ PUTNAM FL-MARION FL- 737 PM EDT TUE MAY 8 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT FOR EXTREME NORTHERN MARION AND CENTRAL PUTNAM COUNTIES... AT 737 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR INTERLACHEN...MOVING NORTHEAST AT 10 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MANNVILLE...INTERLACHEN AND HOLLISTER. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2960 8195 2970 8183 2954 8172 2950 8189 TIME...MOT...LOC 2337Z 242DEG 7KT 2958 8190 $$ TRABERT
239 WWUS52 KJAX 082343 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 743 PM EDT TUE MAY 8 2012 FLC083-107-082353- /O.EXP.KJAX.SV.W.0054.000000T0000Z-120508T2345Z/ PUTNAM FL-MARION FL- 743 PM EDT TUE MAY 8 2012 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME NORTHERN MARION AND CENTRAL PUTNAM COUNTIES WILL EXPIRE AT 745 PM EDT... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2960 8195 2970 8183 2954 8172 2950 8189 TIME...MOT...LOC 2343Z 242DEG 7KT 2959 8189 $$ TRABERT
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:01 PM EDT, 3 hours 59 minutes earlier.
Area forecast discussion, May 8, 3:01 PM EDT, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 301 PM EDT TUE MAY 8 2012 ...LOCALLY HEAVY RAINFALL LATE THIS AFTERNOON INTO THIS EVENING WITH ISOLATED STRONG TO SEVERE STORMS POSSIBLE... ...SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY... .SHORT TERM /TONIGHT THROUGH WEDNESDAY/... INITIAL CONVECTION DEVELOPING ALONG THE ATLANTIC SEABREEZE...WITH ADDITIONAL SCATTERED SHWRS INLAND. ACTIVITY WILL INCREASE OVER THE NEXT COUPLE OF HOURS...WITH COASTAL ACTIVITY MOVING INLAND. WILL USE LIKELY SHWRS/SCATTERED TSTMS LATE THIS AFTN INTO THIS EVENING. GIVEN VERY WEAK STEERING CURRENTS...TSTMS WILL MOVE VERY SLOWLY GIVING THE POTENTIAL FOR LOCALLY HEAVY RAIN INTO THIS EVENING. IN ADDITION...GUSTY WINDS/SMALL HAIL WILL BE POSSIBLE IN THE STRONGER STORMS. ACTIVITY WILL DIMINISH AFTER SUNSET...WITH VERY LIMITED ACTIVITY OVERNIGHT INTO WEDNESDAY MORNING. WITH HIGH LOW LEVEL MOISTURE AND LIGHT WINDS OVERNIGHT...EXPECT INLAND PATCHY FOG LATE OVERNIGHT INTO WEDNESDAY MORNING. LOW TEMPERATURES WILL RANGE FROM THE MID 60S INLAND...TO AROUND 70 ALONG THE COAST. A FRONTAL BOUNDARY WILL SAG SOUTH ACROSS THE AREA WEDNESDAY...BRINGING A GREATER CHANCE AT MORE ORGANIZED CONVECTION. WITH MODELS IN GENERAL AGREEMENT WITH TIMING...WILL KEEP LIKELY POPS ACROSS GEORGIA BY WEDNESDAY AFTN MOVING SOUTH ACROSS NORTHEAST FLORIDA BY LATER IN THE AFTERNOON. DEEP LAYER SHEAR WILL INCREASE CLOSER TO THE FRONTAL BOUNDARY...WITH A SLIGHT RISK OF SEVERE TSTMS ACROSS SOUTHEAST GEORGIA AND SOME STRONG STORMS INTO FLORIDA. HIGH TEMPERATURES WILL RANGE FROM THE MID/UPPER 80S ACROSS SOUTHEAST GEORGIA AND ALONG COASTAL AREAS...TO THE LOWER 90S ACROSS INLAND NORTHEAST FLORIDA. WEDNESDAY NIGHT THROUGH FRIDAY... UPPER TROUGH AND ATTENDANT COLD FRONT WILL PUSH THROUGH SOUTHEAST GEORGIA WEDNESDAY EVENING. SCATTERED TO NUMEROUS THUNDERSTORMS WILL ACCOMPANY THE FRONT THROUGH SOUTHEAST GEORGIA WITH MORE SCATTERED COVERAGE ANTICIPATED FARTHER SOUTH AS THE ACTIVITY WANES AS IT MOVES INTO NORTHEAST FLORIDA DURING THE OVERNIGHT HOURS. A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THE INITIAL SURGE INTO SOUTHEAST GEORGIA. DAMAGING WINDS AND LARGE HAIL WILL BE THE PRIMARY CONCERNS. MAIN MODEL CONSENSUS SHOWS FRONT AND ASSOCIATED PRECIP CLEARING OUR CWA BY THURSDAY MORNING. THE OUTLYING NAM SOLUTION IS MUCH SLOWER IN ENDING PRECIP ACROSS NORTHEAST FLORIDA. DECIDED TO LEAVE LOW CHANCE POPS IN ON THURSDAY MORNING TO ACCOUNT FOR THIS POSSIBILITY BUT THE TREND HAS CERTAINLY BEEN MORE TOWARDS A FASTER SOLUTION WITH RESPECT TO THE FRONTAL POSITION ON THURSDAY MORNING. SKIES WILL CLEAR FROM NORTH TO SOUTH BEGINNING THURSDAY MORNING AND TEMPERATURES WILL BE MUCH MORE SEASONABLE WITH HIGHS ONLY IN THE LOW 80S. COOLER AIRMASS AND IDEAL RADIATIONAL COOLING CONDITIONS WILL SUPPORT TEMPS DOWN INTO THE 50S ACROSS INLAND AREAS THURSDAY NIGHT. FRIDAY WILL BE ANOTHER DRY AND COMFORTABLE DAY WITH HIGHS IN THE MID 80S ACROSS THE INTERIOR OF NORTHEAST FLORIDA AND ONLY IN THE UPPER 70S ALONG THE IMMEDIATE COAST DUE TO STRENGTHENING ONSHORE FLOW. IT WILL BE BREEZY AT TIMES WITH GUSTS UP TO NEAR 30 MPH POSSIBLE NEAR THE ATLANTIC COAST. && .LONG TERM...SATURDAY THROUGH TUESDAY VERY LITTLE CHANGE WAS MADE TO THE EXTENDED PART OF THE FORECAST. SATURDAY WILL BE SIMILAR TO FRIDAY AS BREEZY ONSHORE FLOW CONTINUES. WARMER TEMPERATURES THOUGH ARE EXPECTED ACROSS WESTERN PORTIONS OF THE FORECAST AREA AS THERE IS NOW EVIDENCE TO SUGGEST A MID LEVEL RIDGE WILL BUILD OVER THAT REGION. HIGHS NEAR 90 WILL BE POSSIBLE ACROSS THE SUWANNEE VALLEY. HIGHS WILL STILL STRUGGLE TO REACH 80 ALONG THE ATLANTIC COAST. INCREASING COASTAL CONVERGENCE AND LOW LEVEL MOISTURE MAY PRODUCE A FEW COASTAL SHOWERS BUT WILL KEEP LOW CHANCE POPS JUST OFFSHORE FOR NOW. RAIN CHANCES WILL INCREASE EARLY NEXT WEEK AS AN UPPER LEVEL TROUGH APPROACHES THE AREA...AND ONSHORE FLOW CONTINUES AT THE SURFACE WITH A POSSIBLE INVERTED SURFACE TROUGH DEVELOPING JUST OFFSHORE. && .AVIATION... THUNDERSTORM COVERAGE HAS BEEN TOO LOW TO JUSTIFY ADDING TSRA TO THE THE TAFS. WE WILL CONTINUE TO MONITOR TRENDS. AMENDMENTS FOR CONVECTION WILL BE POSSIBLE...MAINLY AT JUST GNV LATE THIS AFTERNOON WHEN THE SEABREEZES CONVERGE. OTHERWISE...VFR WILL PREVAIL THROUGH THIS EVENING. ANOTHER ROUND OF IFR CONDITIONS IN LOW CEILINGS AND VISIBILITIES WILL BE POSSIBLE AT GNV AND VQQ LATE TONIGHT. WILL CAP IT AT MVFR FOR NOW. MOST OF THE CONVECTION ON WEDNESDAY WILL HOLD OFF UNTIL BEYOND THIS TAF PERIOD. && .MARINE... WINDS AND SEAS EXPECTED TO REMAIN UNDER SCEC CRITERIA THROUGH WEDNESDAY WITH THE APPROACH OF A COLD FRONT. IN THE WAKE OF THE FRONT WEDNESDAY NIGHT/THURSDAY...OFFSHORE FLOW INCREASES TO SCEC THURSDAY...AND TO SCA CRITERIA FRIDAY/SATURDAY. WINDS AND SEAS WILL BEGIN TO SUBSIDE SUNDAY. RIP CURRENTS: MODERATE RISK THROUGH TONIGHT...BECOMING LOW WEDNESDAY. && .PRELIMINARY POINT TEMPS/POPS... AMG 66 88 61 83 / 60 70 70 10 SSI 71 82 66 80 / 30 60 60 20 JAX 66 87 66 82 / 30 70 70 30 SGJ 70 85 68 79 / 30 60 60 40 GNV 65 88 65 84 / 40 40 40 30 OCF 65 88 67 84 / 40 30 30 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && ALLEN/SHULER/
Hazardous weather outlook, May 8, 1:55 PM EDT, 5 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 155 PM EDT TUE MAY 8 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-091000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 155 PM EDT TUE MAY 8 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...MODERATE RISK OF RIP CURRENTS TODAY... .DAY ONE...THIS AFTERNOON AND TONIGHT... SHOWERS AND THUNDERSTORMS WILL BECOME LIKELY THIS AFTERNOON AND EVENING. A SLOW STORM MOTION WILL RESULT IN LOCALLY HEAVY RAINFALL. A FEW STORMS MAY BECOME STRONG TO SEVERE PRODUCING STRONG GUSTY WINDS AND SMALL HAIL. THERE WILL BE A MODERATE RISK OF RIP CURRENTS AT EAST COAST BEACHES TODAY DUE TO A PERSISTENT ONSHORE FLOW AND INCREASING SEAS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ..A CHANCE OF SEVERE STORMS WEDNESDAY AFTERNOON AND EVENING OVER SOUTHEAST GEORGIA... SOME STORMS MAY BECOME SEVERE WEDNESDAY...DURING THE AFTERNOON AND EVENING HOURS OVER SOUTHEAST GEORGIA. STRONG GUSTY WINDS AND HAIL WILL BE POSSIBLE AS A COLD FRONT AND UPPER TROUGH APPROACH THE AREA LATE IN THE DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, May 8, 6:19 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 619 PM EDT TUE MAY 8 2012 FLZ040-082245- MARION- 619 PM EDT TUE MAY 8 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR EASTERN MARION COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 645 PM EDT... AT 620 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CENTERED 3 MILES NORTH OF LYNNE...MOVING EAST AT 10 MPH. THIS THUNDERSTORM WILL ALSO AFFECT AREAS AROUND LYNNE AND JUNIPER SPRINGS THROUGH 645 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2933 8168 2907 8172 2910 8199 2933 8199 TIME...MOT...LOC 2220Z 276DEG 8KT 2923 8190 TRABERT
Special weather statement, May 8, 6:32 PM EDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 632 PM EDT TUE MAY 8 2012 FLZ036-037-040-082300- ALACHUA-MARION-PUTNAM- 632 PM EDT TUE MAY 8 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN ALACHUA...WESTERN PUTNAM AND NORTHERN MARION COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 700 PM EDT... AT 632 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM CENTERED 6 MILES NORTHWEST OF FORT MCCOY...OR 5 MILES EAST OF CITRA...MOVING NORTH AT 10 MPH. THIS THUNDERSTORM WILL ALSO AFFECT AREAS AROUND FORT MCCOY...ORANGE SPRINGS...LOCHLOOSA AND JOHNSON THROUGH 700 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2958 8216 2965 8197 2935 8190 2932 8205 TIME...MOT...LOC 2232Z 159DEG 9KT 2943 8203 TRABERT
Special weather statement, May 8, 6:54 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
654 PM EDT TUE MAY 8 2012
GAZ132-133-082330-
COFFEE-JEFF DAVIS-
654 PM EDT TUE MAY 8 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHWESTERN
JEFF DAVIS AND NORTHEASTERN COFFEE COUNTIES FOR STRONG WINDS AND
SMALL HAIL VALID UNTIL 730 PM EDT...
AT 654 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 5 MILES SOUTHWEST OF SNIPESVILLE...OR 7 MILES
NORTHEAST OF BROXTON...MOVING SOUTHEAST AT 5 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND SNIPESVILLE...WEST GREEN
AND DENTON THROUGH 730 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3169 8255 3167 8257 3167 8263 3158 8263
3153 8266 3168 8291 3179 8280
TIME...MOT...LOC 2254Z 294DEG 6KT 3171 8282
TRABERTThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 8, 6:19 PM EDT | Special Weather Statement | JAX | Marion | 26 min |
| May 8, 6:32 PM EDT | Special Weather Statement | JAX | Putnam | 28 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.